Pacific Journal of Mathematics

A description of ${\rm Mult}_{i}\,(A^{1},\cdots,A^{n})$ by generators and relations.

Thomas W. Hungerford

Article information

Source
Pacific J. Math., Volume 16, Number 1 (1966), 61-76.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102995085

Mathematical Reviews number (MathSciNet)
MR0188271

Zentralblatt MATH identifier
0136.25703

Subjects
Primary: 16.90
Secondary: 18.20

Citation

Hungerford, Thomas W. A description of ${\rm Mult}_{i}\,(A^{1},\cdots,A^{n})$ by generators and relations. Pacific J. Math. 16 (1966), no. 1, 61--76. https://projecteuclid.org/euclid.pjm/1102995085


Export citation

References

  • [1] T. Hungerford, Multiple Runneth formulas for Abelian groups, Trans. Amer. Math. Soc. 118 (1965), 257-276.
  • [2] S. MacLane, Homology, Springer, Berlin, Gottingen, and Heidelberg, 1963.

See also

  • Corr : Thomas W. Hungerford. Correction to: ``A description of ${\rm Mult}_i(A^1,\cdots,A^n)$ by generators and relations''. Pacific Journal of Mathematics volume 23, issue 3, (1967), pp. 629-629.